3 doctors weighed in:

Do statin drugs cause back pain?

3 doctors weighed in
Dr. Neil Ellis
Anesthesiology
2 doctors agree

In brief: Maybe

Statins are associated with myagias (muscle pain).
Usually this is in the legs. Depending on the timing your pain may be associated with the statins. Talk to your doctor, see if there are med changes you could make. If there is no association, you would be fine on the statins.

In brief: Maybe

Statins are associated with myagias (muscle pain).
Usually this is in the legs. Depending on the timing your pain may be associated with the statins. Talk to your doctor, see if there are med changes you could make. If there is no association, you would be fine on the statins.
Dr. Neil Ellis
Dr. Neil Ellis
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors